# SDR CALA0300449

- Difficulty date: August 5, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 31,233 hours, 6,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LOWER LT GTE AIRFONE ANTENNA MOUNT SKIN CORRODED AT STA 1500-1520, STRINGERS 28L TO 29L.  THE SKIN WAS REPAIRED IAW ECRA 5330-03274.
